Google Scholar: cites
Groupoïde fondamental et d'holonomie de certains feuilletages réguliers
Lasso de la Vega Martínez, Casilda (Universidad del País Vasco)

Data: 1989
Resum: Let M be a manifold with a regular foliation F. We recall the construction of the fundamental groupoid and the homotopy groupoid associated to. F. We describe some interesting particular cases and give some gluing techniques. We characterize the cases where these groupoids are Hausdorff spaces. We study in particular both groupoids associated to foliations with Reeb componente.
Drets: Tots els drets reservats.
Llengua: Francès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 33 n. 3 (1989) p. 431-443, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37599
DOI: 10.5565/PUBLMAT_33389_05


13 p, 350.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-05, darrera modificació el 2021-08-27



   Favorit i Compartir